Advances in Theoretical and Mathematical Physics

Volume 15 (2011)

Number 2

The diffeomorphism supergroup of a finite-dimensional supermanifold

Pages: 285 – 323

DOI: http://dx.doi.org/10.4310/ATMP.2011.v15.n2.a2

Authors

C. Sachse

C. Wockel

Abstract

Using the categorical description of supergeometry we give an explicit construction of the diffeomorphism supergroup of a compact finitedimensional supermanifold. The construction provides the diffeomorphism supergroup with the structure of a Fréchet supermanifold. In addition, we derive results about the structure of diffeomorphism supergroups.

Full Text (PDF format)